# SDR DALA2014070503975

- Difficulty date: July 4, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON SUPPORT OF FWD GUSSET AT FWD CARGO DOOR BARRIER.   SUPPORT REMOVED IAW SRM 51-30-1, NEW SUPPORT DRILLED IAW SRM 51-10-4, TREATED AND PAINTED IAW SRM 51-10-3 PAR 14 AND 21 AND INSTALLED IAW SRM 51-30-1.
